# SDR JIKA2013070101

- Difficulty date: June 25, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N242DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT608B
- Aircraft time: 23,739 hours, 19,619 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Condition: Worn
- Location: Nlg Uplock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR WOULD NOT EXTEND USING NORMAL SYSTEM.  MANUALLY EXTENDED LANDING GEAR, NOSE GEAR INDICATED DOWN AND LOCKED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX INSPECTED NLG SYS AND FOUND NOSE GEAR DRAG BRACE UP LOCK HOOK TORQUE TUBE ARMS WORN, NOT ALLOWING THE NOSE GEAR TO UNLOCK AND EXTEND NORMALLY.  THE MANUAL EXTENSION SYS WORKED NORMALLY.  R & R THE LT AND RT NOSE GEAR DRAG BRACE UP LOCK HOOK TORQUE TUBE ARMS.
